RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 4, Pages 166–179 (Mi timm651)  

This article is cited in 4 scientific papers (total in 4 papers)

Estimates for sums of moduli of blocks from trigonometric Fourier series

V. P. Zastavnyi

Donetsk National University, Ukraine

Abstract: We consider the following two problems. Problem 1: what conditions on a sequence of finite subsets $A_k\subset\mathbb Z$ and a sequence of functions $\lambda_k\colon A_k\to\mathbb C$ provide the existence of a number $C$ such that any function $f\in L_1$ satisfies the inequality $\|U_{\mathcal A,\Lambda}(f)\|_p\le C\|f\|_1,$and what is the exact constant in this inequality? Here, $U_{\mathcal A,\Lambda}(f)(x)=\sum_{k=1}^\infty|\sum_{m\in A_k}\lambda_k(m)c_m(f)e^{imx}|$, and $c_m(f)$ are Fourier coefficients of the function $f\in L_1$. Problem 2: what conditions on a sequence of finite subsets $A_k\subset\mathbb Z$ guarantee that the a function $\sum_{k=1}^\infty|\sum_{m\in A_k}c_m(h)e^{imx}|$ belongs to $L_p$ for every function $h$ of bounded variation?

Keywords: trigonometric series; Hardy-Littlewood theorems.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 273, suppl. 1, S190–S204

UDC: 517.518
Received: 22.09.2010

Citation: V. P. Zastavnyi, “Estimates for sums of moduli of blocks from trigonometric Fourier series”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 166–179; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S190–S204

Citation in format AMSBIB
\Bibitem{Zas10}
\by V.~P.~Zastavnyi
\paper Estimates for sums of moduli of blocks from trigonometric Fourier series
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 4
\pages 166--179
\mathnet{http://mi.mathnet.ru/timm651}
\elib{http://elibrary.ru/item.asp?id=15318498}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 273
\issue , suppl. 1
\pages S190--S204
\crossref{https://doi.org/10.1134/S0081543811050208}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959274964}


Linking options:
  • http://mi.mathnet.ru/eng/timm651
  • http://mi.mathnet.ru/eng/timm/v16/i4/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Telyakovskii, “Series formed by the moduli of blocks of terms of trigonometric series. A survey”, J. Math. Sci., 209:1 (2015), 152–158  mathnet  crossref  mathscinet  elib
    2. S. A. Telyakovskii, “Addition to V. P. Zastavnyi's paper “Estimates for sums of moduli of blocks in trigonometric Fourier series””, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 186–190  mathnet  crossref  isi  elib
    3. V. P. Zastavnyi, A. S. Levadnaya, “Integriruemost so stepennym vesom summ iz modulei blokov trigonometricheskikh ryadov”, Tr. IMM UrO RAN, 23, no. 3, 2017, 125–133  mathnet  crossref  elib
    4. Krasniqi X.Z., “On l-P-Integrability of a Special Double Sine Series Formed By Its Blocks”, J. Contemp. Math. Anal.-Armen. Aca., 52:1 (2017), 48–53  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:333
    Full text:100
    References:40
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019